Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the $ p$-adic convergence of solutions of linear differential equations


Author: D. N. Clark
Journal: Proc. Amer. Math. Soc. 17 (1966), 262-269
MSC: Primary 34.06; Secondary 14.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0186895-8
MathSciNet review: 0186895
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Dwork, Norm residue symbol in local number fields, Abh. Math. Sem. Univ. Hamburg 22 (1958), 180-190. MR 0098079 (20:4541)
  • [2] -, On the zeta function of a hypersurface, Inst. Hautes Études Sci. Publ. Math., No. 12, Paris, 5-68. MR 0159823 (28:3039)
  • [3] -, On the zeta function of a hypersurface. II, Ann. of Math. (2) 80 (1964), 227-299. MR 0188215 (32:5654)
  • [4] E. Goursat, Differential equations, Ginn, New York, 1945.
  • [5] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [6] J. Igusa, Analytic groups over complete fields, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 540-541. MR 0084847 (18:935c)
  • [7] D. Rideout, The $ p$-adic generalization of the Thue-Siegel-Roth theorem, Mathematika 5 (1958), 40-48. MR 0097382 (20:3851)
  • [8] J. Serre, Endomorphismes complètement continus des espaces de Banach $ P$-adiques, Inst. Hautes Études Sci. Publ. Math., No. 12, Paris, 69-85.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.06, 14.40

Retrieve articles in all journals with MSC: 34.06, 14.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0186895-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society